JournalsprimsVol. 19, No. 2pp. 549–576

Justification of Partially-Multiplicative Averaging for a Class of Functional-Differential Equations with Impulses

  • S. D. Milusheva

    Technical University of Sofia, Bulgaria
  • D. D. Bainov

    University of Plovdiv, Bulgaria
Justification of Partially-Multiplicative Averaging for a Class of Functional-Differential Equations with Impulses cover
Download PDF

Abstract

The authors obtain a justification of the method of partially-multiplicative averaging for a class of functional-differential equations with impulses and a transformed argument, dependent on the time and the unknown function.

Cite this article

S. D. Milusheva, D. D. Bainov, Justification of Partially-Multiplicative Averaging for a Class of Functional-Differential Equations with Impulses. Publ. Res. Inst. Math. Sci. 19 (1983), no. 2, pp. 549–576

DOI 10.2977/PRIMS/1195182444